HI everyone! I am married and just got my period after like 4 months of not having it because I take Seasonale. I was writing because I developed a rash from using the maxi pad which I immediatley stopped wearing after I discovered it. I got it on my labia majora and on the sides of my legs. I started using Vagisil, the original formula for rashes and have used it for 3 days and the rash is still there! Everytime I apply the vagisil it burns a little. I dont think its a yeast infection beause its not inside, its on the outer (labia majora). What do you recommend I do? Should I use a different cream? I plan on seeing my gyno if this persists for more than 1 week.
Posts: 129 | Registered: Mar 2004
| IP: Logged |
Hey! I don't have any suggestions as to what to do about the rash, but you might want to consider looking at cloth pads or the diva cup for the future. They are amazing! Soft, comfortable, easy to use...I could go on and on. I used to get rashes as well with regular pads and tampons would leave me so dried out, YUCK. I'll never go back Just ask if you want more information...there are LOADS of places to get them! I hope you feel better soon!
-------------------- "Dance like nobody's watching; love like you've never been hurt; sing like nobody's listening; live like it's heaven on earth." ~Mark Twain Posts: 59 | From: Canada | Registered: May 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.